Lymph pathways associated with Peyer's patches in sheep

Lowden S. and Heath T. (1992) Lymph pathways associated with Peyer's patches in sheep. Journal of Anatomy, 181 2: 209-217.

Author Lowden S.
Heath T.
Title Lymph pathways associated with Peyer's patches in sheep
Journal name Journal of Anatomy   Check publisher's open access policy
ISSN 0021-8782
Publication date 1992-01-01
Sub-type Article (original research)
Volume 181
Issue 2
Start page 209
End page 217
Total pages 9
Subject 1101 Medical Biochemistry and Metabolomics
2702 Anatomy
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 19 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 11:46:25 EST by System User